# SDR VNAA9910004

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Sticking
- Location: Nlg Steering
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLIGHT 4087- WAS ON APPROACH TO PIT WHEN A NOSE WHEEL STEERING POWER-UP CAS MESSAGE WAS DISPLAYED.  THE FLIGHT CREW REVIEWED THE QRH AND PERFORMED A SECOND APPROACH AND LANDED WITHOUT DIFFICULTIES.  MAINTENANCE INSPECTED AND FOUND THE RT CONDITION LEVER MICROSWITCH TO BE STUCK.  MAINTENANCE EXERCISED THE MICROSWITCH AND PERFORMED OPERATIONAL CHECKS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUALS 76-11-05 AND 32-51-00 AND ALL WAS FOUND TO OPERATE NORMALLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
